| Model Number |
RLM314K3 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that their vividimage 4k surgical displays were showing a distorted display.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the vividimage 4k surgical displays and found that the firmware required an update.The technician updated the firmware and secured the monitors connections.The technician tested the function and operation of the units, confirmed them to be operating to specification, and returned the units to service.No additional issues have been reported.